Alert archive / Georgia / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 106, NWS Atlanta, GA

April 3, 20174 counties in Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Apr 3, 2017, 1:36 PM EDT for 4 counties in Georgia. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 3, 2017, 1:36 PM EDT (17:36 UTC)
Expired
Apr 3, 2017, 2:15 PM EDT
In force
39 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Greene County, GA, Jasper County, GA, Morgan County, GA, Putnam County, GA

The radar

The Robins AFB radar (KJGX), 87 km from the middle of the area, began a volume at 17:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 3, 10:50 AM EDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.6 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 26 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-04-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 317 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
26 J/kg
Mixed-layer CIN
-350 J/kg
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
59 kt
0-1 km storm-relative helicity
317 m²/s²
0-3 km storm-relative helicity
392 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

927 
WUUS52 KFFC 031736
SVRFFC
GAC133-159-211-237-031815-
/O.NEW.KFFC.SV.W.0106.170403T1736Z-170403T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
136 PM EDT MON APR 3 2017

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Southern Morgan County in north central Georgia...
  Northern Putnam County in central Georgia...
  Central Greene County in east central Georgia...
  Northeastern Jasper County in central Georgia...

* Until 215 PM EDT

* At 136 PM EDT, severe thunderstorms were located along a line
  extending from near Newborn to Shady Dale to near Adgateville,
  moving east at 50 mph.

  HAZARD...60 mph wind gusts and penny size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Eatonton, Madison, Greensboro, Monticello, Newborn, Siloam, Shady
  Dale, Buckhead, Reynolds Plantation, Phoenix, Veazey, Harmony,
  Godfrey, Greshamville, Willard, Rock Eagle 4-H Center, Central
  Georgia Experiment Stn, Farrar, Parks Mill and Carey.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Intense thunderstorm lines can produce brief tornadoes and 
widespread significant wind damage. Although a tornado is not 
immediately likely, it is best to move to an interior room on the 
lowest floor of a building. These storms may cause serious injury 
and significant property damage.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3335 8322 3324 8372 3338 8367 3350 8371
      3348 8368 3351 8369 3370 8321 3355 8303
TIME...MOT...LOC 1736Z 252DEG 45KT 3353 8365 3341 8360 3326 8364 

TORNADO...POSSIBLE
HAIL...0.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:00 AM EDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 3, 11:00 AM EDT, 2 hours 36 minutes before
Area Forecast Discussion...Updated for Watch
National Weather Service Peachtree City GA
1100 AM EDT Mon Apr 3 2017

.PREV DISCUSSION... /Issued 347 AM EDT Mon Apr 3 2017/

SHORT TERM /Today through Tuesday/...
The potential for severe thunderstorms across portions of the CWFA
remains high today.

A warm front across the Florida panhandle will begin to shift
northward this morning across the southern portion of the CWFA.
Meanwhile, an area of surface low pressure will move out of the
Lower Mississippi River Valley into the Carolinas. In the mid
levels, negatively tilted trough with strong energy in its base will
move through the southeast states through this evening.

The ingredients for severe weather are still present today. However,
not entirely too confident on what effect the advancing rain shield
across central AL will have on the development of thunderstorms
today across far north GA. The HRRR looks to have initialized this
area of widespread showers, with a few strong thunderstorms, very
well this morning as opposed to the locally run wrf/arw. Have
noticed over the last few hours, the eastward advancement of this
rain shield has slowed a bit, and the HRRR does keep most of this
elevated convection out of the CWFA through 11Z-12Z. In addition,
over the past few hi-res model runs, the northern edge of the line
seems to have weakened a bit. This seems reasonable, especially if
the elevated precip begins to spread eastward this morning after 12Z
across northern GA (north of the metro). Even if the northern
portion of the line weakens a bit, strong/isolated severe storms
will still be possible (far north).

However, areas south should experience a bit more surface
instability with the potential for more heating...under a bit less
cloud cover. Convection will have access to good CAPE with values
around 2000 J/KG. Upper/mid level jet dynamics will also come into
play, along with steep lapse rates. The HRRR and our locally run hi-
res models have also been very consistent in the last few runs with
developing discrete convection out ahead of the main system during
the late morning/afternoon in vicinity of the warm front. In fact,
models are progging somewhat steeper lapse rates in the warm sector,
so in addition to the wind threat, large hail will also be a factor.

Wrapping this all up...the potential for severe storms across the
CWFA remains high today. Damaging wind gusts will be the primary
severe weather mode. However, large hail cannot be ruled out,
especially in any discrete cells that pop up ahead of the main
system. Isolated tornadoes will also be possible. With high
atmospheric moisture content, convection will be efficient rainfall
producers. Locally heavy rainfall will be likely.

Models do indicate that convection will continue to be possible
after the main system moves through, just on a smaller scale. This
makes sense as the 500mb trough axis/shortwave energy may help fire
some scattered shra/iso tsra. Have lingered some chance/slight
chance pops into the overnight hours.

Yay for Tuesday! Conditions will be dry, with temperatures still
running above normal for this time of year.

NListemaa

LONG TERM /Tuesday Night through Sunday/...
Another round of wet and stormy weather is in the cards Wednesday
into Wednesday night. This due to a strong cold front forecast to
move across the area Wednesday night and associated with a sharp
upper level trough moving across the mid U.S. The airmass becomes
unstable quickly on Wednesday ahead of the front as warm moist
air moves over the area. Low level wind shear increases as well
in the 30-45 kt range. This will lead to an Enhanced risk of
severe storms. Storm potential will end quickly Wednesday night
with the cold front passing. The only concern then will be shower
chances from wrap-around moisture in the upper level trough
Thursday into Friday. Temperatures could get cold enough for a
rain/snow shower mix for the higher elevations of the mountains
late Thursday night/early Friday.

Saturday and Sunday will be dry as high pressure moves across the area.

Temperatures are expected to be above normal until the cold front
moves through Wednesday night then temperatures will cool off to below
normal until about Sunday. Friday and Saturday mornings will be
the coolest with lows in the 30s and 40s.

BDL

&&

.AVIATION...
12Z Update...
A few showers are possible out ahead of the main line of
thunderstorms. The strongest storms should impact ATL around 16Z
and quickly move east. A few showers may linger through the late
afternoon ours. A wind shift to the west is expected behind the
strong storms and winds should be gusty most of the day.

//ATL Confidence...12Z Update...
High confidence precip timing. Medium confidence remaining
elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          75  59  82  57 /  90  40   0  10
Atlanta         75  59  81  60 /  90  40   0  30
Blairsville     67  53  75  51 / 100  40   5  10
Cartersville    72  57  80  57 / 100  40   0  20
Columbus        77  60  83  62 /  90  40   5  30
Gainesville     71  57  79  57 /  90  40   0  10
Macon           81  60  84  59 /  80  50   5  20
Rome            73  56  80  56 / 100  40   0  20
Peachtree City  76  57  82  57 /  90  40   0  30
Vidalia         83  64  85  64 /  80  60  10  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...

Severe Thunderstorm Watch until 5 PM EDT this afternoon for the
following zones: Baldwin...Barrow...Bibb...Bleckley...Butts...
Carroll...Chattahoochee...Clarke...Clayton...Cobb...Coweta...
Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas...Emanuel...
Fayette...Glascock...Greene...Gwinnett...Hancock...Harris...
Heard...Henry...Houston...Jackson...Jasper...Jefferson...
Johnson...Jones...Lamar...Laurens...Macon...Madison...Marion...
Meriwether...Monroe...Montgomery...Morgan...Muscogee...Newton...
North Fulton...Oconee...Oglethorpe...Peach...Pike...Pulaski...
Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart...
Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs...
Treutlen...Troup...Twiggs...Upson...Walton...Warren...
Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson.

&&
Hazardous weather outlook, Apr 3, 4:45 AM EDT, 8 hours 51 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
445 AM EDT Mon Apr 3 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-041000-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
445 AM EDT Mon Apr 3 2017

This Hazardous Weather Outlook is for portions of North and
Central Georgia.

.DAY ONE...Today and Tonight...

Scattered to numerous strong to severe thunderstorms are
expected over north and central Georgia...starting late morning
into the evening hours. Damaging winds, Large Hail, a Few Tornadoes
and Frequent Lightning will be the main Hazards. Heavy rain can
also be expected with Flooding possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

There is an Enhanced risk of severe thunderstorms on Wednesday into
Wednesday night. Damaging winds, Large Hail, a Few Tornadoes and
Frequent Lightning will be the main Hazards. Heavy rain can also
be expected with Flooding possible.

Rather strong and gusty winds can be expected on Thursday.

Otherwise, no hazardous weather is expected at this time on Tuesday
and Friday through Sunday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested for mid to late morning today.

In the hours before

Special weather statement, Apr 3, 1:16 PM EDT, 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
116 PM EDT MON APR 3 2017

GAZ025-027-035>038-047>049-031745-
Madison GA-Morgan GA-Jackson GA-Walton GA-Barrow GA-Oglethorpe GA-
Clarke GA-Oconee GA-Newton GA-
116 PM EDT MON APR 3 2017

...SIGNIFICANT WEATHER ADVISORY FOR MADISON...MORGAN...SOUTHEASTERN
JACKSON...WALTON...SOUTHEASTERN BARROW...NORTHWESTERN OGLETHORPE...
CLARKE...OCONEE AND NORTHEASTERN NEWTON COUNTIES UNTIL 145 PM EDT...

At 116 PM EDT...a line of strong thunderstorms was along a line
extending from near Statham to near Gum Creek to near Porterdale...
and moving northeast at 65 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Monroe, Covington, Madison, Watkinsville, Danielsville, Athens,
Social Circle, Statham, Oxford, Arcade, Nicholson, Porterdale, Comer,
Winterville, Bogart, Rutledge, North High Shoals, Colbert, Bostwick
and Arnoldsville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3426 8312 3423 8308 3417 8310 3416 8308
      3395 8316 3373 8331 3370 8340 3365 8337
      3354 8347 3353 8375 3356 8396 3398 8366
      3425 8326 3424 8317 3427 8311
TIME...MOT...LOC 1716Z 233DEG 54KT 3396 8364 3367 8385 3355 8387

WIND...50MPH
Local storm report, Apr 3, 1:18 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
118 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1221 PM     TSTM WND DMG     1 WSW RICHLAND          32.08N  84.68W
04/03/2017                   STEWART            GA   EMERGENCY MNGR

            TWO TREES AND A POWER POLE REPORTED DOWN ALONG HIGHWAY
            520 IN RICHLAND

&&

EVENT NUMBER FFC1700405

KING
Local storm report, Apr 3, 1:22 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TORNADO          1 SSW EXPERIMENT        33.26N  84.29W
04/03/2017                   SPALDING           GA   AMATEUR RADIO

            NUMEROUS TREES WERE REPORTED DOWN AND ALSO ON
            STRUCTURES NEAR 600 BLOCK OF MELROSE AVE. MULTIPLE TREES
            WERE ALSO REPORTED DOWN NEAR THE INTERSECTIONS OF
            HILLWOOD AVE AND 19TH STREET AND N EXPRESSWAY AND ELLIS
            RD.

&&

EVENT NUMBER FFC1700406

LMERRITT
Local storm report, Apr 3, 1:24 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
124 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1232 PM     TSTM WND DMG     2 NNW EAST GRIFFIN      33.27N  84.24W
04/03/2017                   SPALDING           GA   AMATEUR RADIO

            TREES WERE REPORTED DOWN NEAR THE INTERSECTION OF
            KENNEDY ROAD AND N 2ND STREET.

&&

EVENT NUMBER FFC1700407

LMERRITT
Local storm report, Apr 3, 1:31 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
131 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1246 PM     TSTM WND DMG     2 SE RICHARDSON PARK    33.57N  84.11W
04/03/2017                   ROCKDALE           GA   EMERGENCY MNGR

            THERE WERE REPORTS OF WIRES DOWN AT 3099 EAST FAIRVIEW
            ROAD.

&&

EVENT NUMBER FFC1700408

LMERRITT
Local storm report, Apr 3, 1:34 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
134 PM EDT MON APR 03 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1210 PM     TSTM WND DMG     2 SW LUMPKIN            32.03N  84.82W
04/03/2017                   STEWART            GA   EMERGENCY MNGR

            SEVERAL TREES DOWN AND SHINGLE DAMAGE ON HOME ON OLD
            CHESTNUT ROAD

&&

EVENT NUMBER FFC1700409

KING

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 3, 9:50 AM EDTSpecial Weather StatementFFCBleckley, Dodge, Pulaski25 min
Apr 3, 10:17 AM EDTSpecial Weather StatementFFCBleckley, Twiggs28 min
Apr 3, 10:20 AM EDTSpecial Weather StatementFFCCarroll, Haralson, Heard, Polk25 min
Apr 3, 10:29 AM EDTSpecial Weather StatementFFCClarke, Madison, Oconee31 min
Apr 3, 10:43 AM EDTSpecial Weather StatementFFCBaldwin, Washington, Wilkinson32 min
Apr 3, 10:47 AM EDTSpecial Weather StatementFFCCarroll, Haralson28 min
Apr 3, 10:50 AM EDTSpecial Weather StatementFFCHeard, Troup40 min
Apr 3, 10:52 AM EDTSevere Thunderstorm WarningFFCCarroll23 min
Apr 3, 10:57 AM EDTTornado WarningFFCCarroll33 min
Apr 3, 11:00 AM EDTTornado WarningFFCPaulding30 min
Apr 3, 11:08 AM EDTSpecial Weather StatementFFCJohnson37 min
Apr 3, 11:11 AM EDTSpecial Weather StatementFFCGlascock, Hancock34 min
Apr 3, 11:13 AM EDTSevere Thunderstorm WarningFFCCarroll, Douglas, Paulding32 min
Apr 3, 11:14 AM EDTSpecial Weather StatementFFCCobb, Paulding31 min
Apr 3, 11:21 AM EDTSevere Thunderstorm WarningFFCCoweta, Meriwether, Troup24 min
Apr 3, 11:23 AM EDTSevere Thunderstorm WarningFFCHancock, Taliaferro, Warren34 min
Apr 3, 11:27 AM EDTSevere Thunderstorm WarningFFCDouglas, Fulton33 min
Apr 3, 11:32 AM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Douglas, Fulton28 min
Apr 3, 11:33 AM EDTSpecial Weather StatementFFCJefferson42 min
Apr 3, 11:33 AM EDTSevere Thunderstorm WarningFFCChattahoochee, Harris, Marion, Muscogee27 min
Apr 3, 11:35 AM EDTTornado WarningFFCFulton25 min
Apr 3, 11:39 AM EDTTornado WarningFFCChattahoochee, Harris, Marion, Muscogee, Talbot36 min
Apr 3, 11:41 AM EDTSevere Thunderstorm WarningFFCGreene, Taliaferro, Wilkes16 min
Apr 3, 11:48 AM EDTSpecial Weather StatementFFCWilkes42 min
Apr 3, 11:50 AM EDTSevere Thunderstorm WarningFFCClayton, Cobb, DeKalb, Douglas, Fulton25 min
Apr 3, 11:56 AM EDTSevere Thunderstorm WarningFFCStewart, Webster34 min
Apr 3, 11:59 AM EDTSpecial Weather StatementFFCClayton, Fayette, Henry, Pike, Spalding, Upson31 min
Apr 3, 12:07 PM EDTTornado WarningFFCStewart, Webster23 min
Apr 3, 12:08 PM EDTSpecial Weather StatementFFCForsyth, Hall, Lumpkin, White37 min
Apr 3, 12:12 PM EDTSevere Thunderstorm WarningFFCTalbot, Taylor, Upson33 min
Apr 3, 12:13 PM EDTSpecial Weather StatementFFCDeKalb, Gwinnett32 min
Apr 3, 12:26 PM EDTTornado WarningFFCCrawford, Monroe, Talbot, Taylor, Upson34 min
Apr 3, 12:30 PM EDTTornado WarningFFCMacon, Marion, Schley, Sumter, Taylor, Webster30 min
Apr 3, 12:32 PM EDTTornado WarningFFCButts, Henry, Spalding28 min
Apr 3, 12:41 PM EDTSpecial Weather StatementFFCBanks, Barrow, Jackson, Walton34 min
Apr 3, 12:53 PM EDTSevere Thunderstorm WarningFFCButts, Henry, Jasper, Newton37 min
Apr 3, 12:55 PM EDTSevere Thunderstorm WarningFFCLamar, Monroe35 min
Apr 3, 12:59 PM EDTSevere Thunderstorm WarningFFCCrawford, Macon, Peach, Schley, Taylor31 min
Apr 3, 1:04 PM EDTTornado WarningFFCJasper, Jones, Lamar, Monroe26 min
Apr 3, 1:16 PM EDTSpecial Weather StatementFFCClarke, Madison, Morgan, Newton, Oconee, Walton29 min
Apr 3, 1:22 PM EDTTornado WarningFFCBibb, Crawford, Houston, Peach, Twiggs23 min
Apr 3, 1:28 PM EDTSevere Thunderstorm WarningFFCHouston, Macon, Peach47 min
Apr 3, 1:31 PM EDTSevere Thunderstorm WarningFFCGreene, Morgan, Oconee, Walton44 min
Apr 3, 1:32 PM EDTSevere Thunderstorm WarningFFCBaldwin, Bibb, Jasper, Jones, Putnam, Twiggs and 1 more28 min
Apr 3, 1:41 PM EDTTornado WarningFFCBaldwin, Jasper, Jones, Putnam34 min
Apr 3, 1:45 PM EDTSpecial Weather StatementFFCTwiggs30 min
Apr 3, 1:53 PM EDTSevere Thunderstorm WarningFFCBibb, Bleckley, Dodge, Houston, Laurens, Pulaski and 2 more37 min
Apr 3, 1:58 PM EDTSevere Thunderstorm WarningFFCCrisp, Dodge, Dooly, Pulaski, Wilcox47 min
Apr 3, 2:00 PM EDTTornado WarningFFCLaurens, Twiggs, Wilkinson45 min
Apr 3, 2:03 PM EDTSevere Thunderstorm WarningFFCBaldwin, Hancock, Jones, Putnam, Twiggs, Washington and 1 more42 min
Apr 3, 2:07 PM EDTSevere Thunderstorm WarningFFCGreene, Hancock, Madison, Oconee, Oglethorpe, Taliaferro and 1 more38 min
Apr 3, 2:24 PM EDTTornado WarningFFCHancock, Taliaferro, Warren39 min
Apr 3, 2:24 PM EDTTornado WarningFFCBaldwin, Washington, Wilkinson36 min
Apr 3, 2:32 PM EDTSevere Thunderstorm WarningFFCBleckley, Dodge, Laurens, Pulaski, Telfair, Wheeler and 1 more43 min
Apr 3, 2:39 PM EDTTornado WarningFFCJohnson, Laurens, Washington, Wilkinson24 min
Apr 3, 2:42 PM EDTSpecial Weather StatementFFCEmanuel33 min
Apr 3, 2:50 PM EDTSevere Thunderstorm WarningFFCGlascock, Hancock, Jefferson, Taliaferro, Warren, Washington and 1 more25 min
Apr 3, 3:00 PM EDTSevere Thunderstorm WarningFFCEmanuel, Glascock, Jefferson, Johnson, Laurens, Washington30 min
Apr 3, 3:07 PM EDTTornado WarningFFCJefferson, Washington23 min
Apr 3, 3:10 PM EDTSevere Thunderstorm WarningFFCDodge, Laurens, Montgomery, Telfair, Toombs, Treutlen and 1 more50 min
Apr 3, 3:29 PM EDTSevere Thunderstorm WarningFFCMontgomery, Telfair, Toombs, Wheeler46 min
Apr 3, 3:31 PM EDTSevere Thunderstorm WarningFFCEmanuel, Jefferson, Johnson29 min
Apr 3, 3:49 PM EDTSevere Thunderstorm WarningFFCEmanuel, Montgomery, Toombs, Treutlen26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.